Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 20, NWS Mobile, AL

March 1, 2013

NWS Mobile, AL issued this small craft advisory at Mar 1, 2013, 3:54 AM CST. It took effect at Mar 1, 2013, 6:00 PM CST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2013, 3:54 AM CST (09:54 UTC)
In effect from
Mar 1, 2013, 6:00 PM CST
Expired
Mar 3, 2013, 12:00 PM CST
In force
42 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WHUS74 KMOB 010954
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
354 AM CST FRI MAR 1 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE OPEN GULF ALABAMA AND NORTHWEST
FLORIDA COASTAL WATERS FROM 6 PM THIS EVENING TO NOON CST SUNDAY...

.MODERATE TO STRONG OFFSHORE FLOW TO BEGIN THE WEEKEND AS
FORECAST AREA WILL BE POSITIONED ON THE EAST SIDE OF A STRONG...
NORTH TO SOUTH ORIENTED SURFACE HIGH PRESSURE SYSTEM THAT MOVES
SLOWLY EAST OUT OF THE PLAINS. WITH INCREASE IN NORTHWEST FLOW
TONIGHT...WIND SPEED MEETS SMALL CRAFT ADVISORY CRITERIA OVER THE
OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS. ADVISORY CONDITIONS LOOK
TO CONTINUE THROUGH NOON SUNDAY BEFORE WINDS DECREASE. SEAS
BUILDING...WITH THE HIGHER SEAS WELL OFFSHORE DUE TO THE ORIENTATION
AND DURATION OF THE NORTHWEST FETCH.

GMZ650-655-670-675-011800-
/O.NEW.KMOB.SC.Y.0020.130302T0000Z-130303T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
354 AM CST FRI MAR 1 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
SUNDAY. 


* WINDS: NORTHWEST 18 TO 23 KNOTS. OCCASIONAL HIGHER GUSTS 25 TO 30
  KNOTS.  

* SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL
  OFFSHORE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
143 
WHUS74 KMOB 011746
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1146 AM CST FRI MAR 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OPEN GULF ALABAMA
AND NORTHWEST FLORIDA COASTAL WATERS FROM 6 PM THIS EVENING TO NOON
CST SUNDAY...

.MODERATE TO STRONG OFFSHORE FLOW TO BEGIN THE WEEKEND AS THE
FORECAST AREA WILL BE POSITIONED ON THE EAST SIDE OF A STRONG...
NORTH TO SOUTH ORIENTED SURFACE HIGH PRESSURE SYSTEM THAT MOVES
SLOWLY EAST OUT OF THE PLAINS. WITH AN INCREASE IN NORTHWEST FLOW
TONIGHT...WIND SPEEDS WILL REACH SMALL CRAFT ADVISORY CRITERIA OVER
THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS. ADVISORY
CONDITIONS LOOK TO CONTINUE THROUGH NOON SUNDAY BEFORE WINDS
DECREASE. SEAS BUILDING...WITH THE HIGHER SEAS WELL OFFSHORE DUE TO
THE ORIENTATION AND DURATION OF THE NORTHWEST FETCH.

GMZ650-655-670-675-020200-
/O.CON.KMOB.SC.Y.0020.130302T0000Z-130303T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1146 AM CST FRI MAR 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST SUNDAY. 

* WINDS: NORTHWEST 18 TO 23 KNOTS. OCCASIONAL HIGHER GUSTS 25 TO 
  30 KNOTS. 

* SEAS: BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
659 
WHUS74 KMOB 012120
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
320 PM CST FRI MAR 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND 
NORTHWEST FLORIDA GULF WATERS FROM 6 PM THIS EVENING TO NOON CST
SUNDAY...

.A STRONG OFFSHORE FLOW DEVELOPS TONIGHT AS ANOTHER SURGE OF COLD
AIR MOVES INTO THE REGION. THE STRONG WINDS WILL PERSIST THROUGH MUCH
OF THE WEEKEND AS THE REGION REMAINS ON THE EAST SIDE OF A STRONG
HIGH PRESSURE SYSTEM OVER THE PLAINS STATES. WINDS WILL GRADUALLY
SUBSIDE BY SUNDAY MORNING. SEAS WILL BUILD TONIGHT...WITH THE HIGHER
SEAS OCCURRING WELL OFFSHORE.

GMZ650-655-670-675-020600-
/O.CON.KMOB.SC.Y.0020.130302T0000Z-130303T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
320 PM CST FRI MAR 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS THIS EVENING.
  OCCASIONAL HIGHER GUSTS OF 25 TO 30 KNOTS POSSIBLE.

* SEAS: BUILDING TO 2 TO 4 FEET NEAR SHORE AND 5 TO 7 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
875 
WHUS74 KMOB 020243
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
843 PM CST FRI MAR 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS UNTIL NOON CST SUNDAY...

.A STRONG OFFSHORE FLOW DEVELOPS TONIGHT AS ANOTHER SURGE OF COLD
AIR MOVES INTO THE REGION. THE STRONG WINDS WILL PERSIST THROUGH
MUCH OF THE WEEKEND AS THE REGION REMAINS ON THE EAST SIDE OF A
STRONG HIGH PRESSURE SYSTEM OVER THE PLAINS STATES. WINDS WILL
GRADUALLY SUBSIDE BY SUNDAY MORNING. SEAS WILL BUILD TONIGHT...WITH
THE HIGHER SEAS OCCURRING WELL OFFSHORE.

GMZ650-655-670-675-021045-
/O.CON.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
843 PM CST FRI MAR 1 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT.
  OCCASIONAL HIGHER GUSTS OF 25 TO 30 KNOTS POSSIBLE.

* SEAS: BUILDING TO 2 TO 4 FEET NEAR SHORE AND 5 TO 7 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
629 
WHUS74 KMOB 020916
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
316 AM CST SAT MAR 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS UNTIL NOON CST SUNDAY...

.A SURGE OF COLD AIR BRINGS MODERATE TO STRONG NORTHWEST WINDS TO
BAYS...SOUNDS AND THE ALABAMA AND NORTHWEST FLORIDA OPEN GULF WATERS
THIS WEEKEND. THESE WINDS WILL PERSIST THROUGH MUCH OF THE WEEKEND
AS THE CENTRAL GULF COAST REMAINS ON THE EAST SIDE OF A STRONG HIGH
PRESSURE SYSTEM THAT WILL BE BUILDING EASTWARD OUT OF THE PLAINS
STATES. HIGHER SEAS OCCUR WELL OFFSHORE.

GMZ650-655-670-675-021730-
/O.CON.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
316 AM CST SAT MAR 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS. OCCASIONAL
  HIGHER GUSTS OF 25 TO 30 KNOTS POSSIBLE.

* SEAS: BUILDING TO 3 TO 4 FEET NEAR SHORE AND 5 TO 7 FEET WELL
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
108 
WHUS74 KMOB 021821
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1221 PM CST SAT MAR 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS UNTIL NOON CST SUNDAY...

.A SURGE OF COLD AIR WILL BRING A MODERATE TO STRONG NORTHWEST WIND
FLOW TO THE MARINE AREA THIS WEEKEND. THESE WINDS WILL PERSIST
THROUGH MUCH OF THE WEEKEND AS THE CENTRAL GULF COAST REMAINS ON THE
EAST SIDE OF A STRONG HIGH PRESSURE SYSTEM THAT WILL BE BUILDING
EASTWARD OUT OF THE PLAINS STATES. HIGHER SEAS OCCUR WELL OFFSHORE.

GMZ650-655-670-675-030230-
/O.CON.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1221 PM CST SAT MAR 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS. OCCASIONAL
  HIGHER GUSTS POSSIBLE.

* SEAS: BUILDING TO 3 TO 4 FEET NEAR SHORE AND UP TO 7 FEET WELL
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
627 
WHUS74 KMOB 030237
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
837 PM CST SAT MAR 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS UNTIL NOON CST SUNDAY...

.A SURGE OF COLD AIR WILL BRING A MODERATE TO STRONG NORTHWEST
WIND FLOW TO THE MARINE AREA THIS WEEKEND. THESE WINDS WILL
PERSIST THROUGH MUCH OF THE WEEKEND AS THE CENTRAL GULF COAST
REMAINS ON THE EAST SIDE OF A STRONG HIGH PRESSURE SYSTEM THAT
WILL BE BUILDING EASTWARD OUT OF THE PLAINS STATES. HIGHER SEAS
OCCUR WELL OFFSHORE.

GMZ650-655-670-675-031045-
/O.CON.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
837 PM CST SAT MAR 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. OCCASIONAL HIGHER GUSTS
  POSSIBLE.

* SEAS: 3 TO 4 FEET NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
168 
WHUS74 KMOB 030445
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1045 PM CST SAT MAR 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA COASTAL WATERS UNTIL NOON CST SUNDAY...

.A SURGE OF COLD AIR WILL BRING A MODERATE TO STRONG NORTHWEST
WIND FLOW TO THE MARINE AREA THIS WEEKEND. THESE WINDS WILL
PERSIST THROUGH MUCH OF THE WEEKEND AS THE CENTRAL GULF COAST
REMAINS ON THE EAST SIDE OF A STRONG HIGH PRESSURE SYSTEM THAT
WILL BE BUILDING EASTWARD OUT OF THE PLAINS STATES. HIGHER SEAS
OCCUR WELL OFFSHORE.

GMZ630>635-031245-
/O.EXA.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1045 PM CST SAT MAR 2 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. OCCASIONAL HIGHER GUSTS
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-031245-
/O.CON.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1045 PM CST SAT MAR 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS. OCCASIONAL HIGHER GUSTS 
  POSSIBLE. 

* SEAS: 3 TO 4 FEET NEAR SHORE AND UP TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
785 
WHUS74 KMOB 031145
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA COASTAL WATERS UNTIL NOON CST SUNDAY...

.A MODERATE TO STRONG NORTHWEST WIND FLOW IS FORECAST TO PERSIST THIS
MORNING DUE TO AN UNSEASONABLY COLD AIRMASS INTO THE CENTRAL GULF
COAST. THE HIGHER SEAS ARE FORECAST WELL OFFSHORE. WINDS AND SEAS ARE
FORECAST TO TREND LOWER INTO THE AFTERNOON AS HIGH PRESSURE MOVES
EAST ACROSS THE AREA. 

GMZ630>635-650-655-670-675-031800-
/O.CON.KMOB.SC.Y.0020.000000T0000Z-130303T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
545 AM CST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTHWEST 15 TO 20 KNOTS. FREQUENT GUSTS TO BETWEEN AND 20
  AND 25 KNOTS.

* SEAS: 3 TO 4 FEET NEAR SHORE...5 TO 7 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 11:15 PM CST, 4 hours 39 minutes earlier.

Area forecast discussion, Feb 28, 11:15 PM CST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1115 PM CST THU FEB 28 2013

.AVIATION...(06Z ISSUANCE)VFR CONDITIONS EXPECTED THROUGH THE
FORECAST.

/16

&&

.SHORT TERM (TONIGHT AND FRIDAY)...AN ACTIVE SOUTHERN STREAM UPPER
JET HAS BROUGHT ANOTHER ROUND OF MID/HIGH LEVEL CLOUDS TO THE AREA
THIS AFTERNOON. SKIES ARE EXPECTED TO CLEAR FROM WEST TO EAST BY MID
TO LATE EVENING WITH MOSTLY CLEAR SKIES EXPECTED OVERNIGHT. THIS
WILL ALLOW FOR LOWS TO DROP INTO THE LOW TO MID 30S. A LIGHT FREEZE
IS EXPECTED...MAINLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR.

BELOW NORMAL TEMPERATURES WILL PERSIST INTO FRIDAY AS A BROAD
LONGWAVE TROUGH PERSISTS OVER THE EAST COAST. A SHORTWAVE EMBEDDED
IN THE TROUGH WILL APPROACH FROM THE NORTHWEST FRIDAY AFTERNOON. NO
PRECIP IS EXPECTED WITH THIS FEATURE...BUT WITH ABUNDANT 850 MB
MOISTURE MOVING INTO THE AREA FROM THE NORTH...EXPECT AN EXPANSIVE
STRATOCUMULUS DECK TO DEVELOP DURING THE AFTERNOON. THE COMBINATION
OF THE CLOUDS AND CONTINUED LOW LEVEL COLD ADVECTION WILL ONLY ALLOW
HIGHS TO REACH THE MID TO UPPER 50S. IF THE CLOUDS DEVELOP A LITTLE
EARLIER THAN ANTICIPATED...THEN HIGHS WILL EVEN BE A FEW DEGREES
COLDER. 34/JFB

&&

.LONG TERM (SATURDAY THROUGH NEXT THURSDAY)...A MUCH COLDER AIRMASS
WILL MOVE INTO THE AREA ON SATURDAY AS AN UPPER TROUGH AMPLIFIES
OVER THE SOUTHEAST. THIS WILL SEND A DEEP ARCTIC AIRMASS ACROSS THE
REGION. MODELS CONTINUE TO DECREASE THE AMOUNT OF MOISTURE WITH THIS
SYSTEM BUT WITH SUCH A COLD AIRMASS MOVING IN...ANY AVAILABLE
MOISTURE WILL LIKELY BE SQUEEZED OUT. EXPECT SATURDAY TO BE A
COLD...BLUSTERY DAY WITH CLOUDY SKIES AND A FEW PASSING LIGHT
SHOWERS. HIGHS WILL BE WELL BELOW NORMAL AND STRUGGLE TO REACH THE
MID 40S IN MOST SPOTS. FORECAST SOUNDINGS INDICATE CONDITIONS WILL
NOT BE FAVORABLE FOR SNOW GROWTH SO THE PRECIP WILL BE MAINLY
SPRINKLES OR A LIGHT RAIN SHOWERS WITH A FEW FLURRIES POSSIBLE
ACROSS FAR NORTHERN ZONES. IF FLURRIES DO OCCUR...THEY WILL BE BRIEF
AND NO ACCUMULATIONS ARE EXPECTED. /13

A DRY FORECAST WILL FOLLOW LATE SATURDAY NIGHT THOUGH MONDAY
NIGHT...WITH LIGHT TO MODERATE SCATTERED RAIN SHOWERS RETURNING ON
TUESDAY AS ANOTHER COLD FRONT APPROACHES FROM THE NORTHWEST. THIS
PRECIPITATION WILL MOVE QUICKLY EAST OF THE AREA TUESDAY
EVENING...FOLLOWED BY ANOTHER DRY PERIOD THROUGH THE REMAINDER OF
THE LONG TERM.

TEMPERATURES WILL BE 10 TO 15 DEGREES BELOW NORMAL ON SUNDAY...WITH
HIGHS IN THE LOW TO MID 50S. LOWS SUNDAY NIGHT WILL BE IN THE MID
20S TO LOWER 30S INLAND AREAS EXCEPT MID 30S ALONG THE IMMEDIATE
COAST. THE VERY COLD AIR MASS WILL NOT LAST LONG AS HIGH
TEMPERATURES ON TUESDAY WARM BACK TO BETWEEN 66 AND 71 DEGREES.
TEMPERATURES WILL COOL BACK DOWN IN THE WAKE OF THE FRONT FOR THE
MIDDLE OF NEXT WEEK. /22

&&

.MARINE...A MODERATE TO STRONG OFFSHORE FLOW WILL PERSIST THROUGH
THE WEEKEND AS A LARGE AREA OF HIGH PRESSURE REMAINS WELL WEST OF
THE REGION OVER THE CENTRAL UNITED STATES. SMALL CRAFT ADVISORIES
WILL LIKELY BE NEEDED FRIDAY NIGHT INTO SATURDAY...ESPECIALLY OVER
THE GULF WATERS...AS WINDS INCREASE DUE TO ANOTHER SURGE OF COLD AIR
MOVING THROUGH. WINDS WILL BEGIN TO DIMINISH SUNDAY AFTERNOON INTO
SUNDAY NIGHT AS THE SURFACE HIGH MOVES INTO THE REGION...WITH WINDS
QUICKLY BECOMING ONSHORE ON MONDAY AS THE HIGH SHIFTS EAST OF THE
AREA. THE ONSHORE FLOW WILL BECOME MODERATE TO STRONG AHEAD OF
ANOTHER COLD FRONT. THE FRONT IS FORECAST TO MOVE THROUGH THE AREA
ON TUESDAY...BRINGING ANOTHER ROUND OF MODERATE TO STRONG OFFSHORE
WINDS. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      35  58  33  47  28 /  00  00  10  20  10
PENSACOLA   36  58  36  48  30 /  00  00  10  20  10
DESTIN      40  57  39  49  35 /  00  00  10  20  10
EVERGREEN   32  56  32  45  27 /  00  00  10  20  10
WAYNESBORO  31  54  30  44  25 /  00  00  10  20  10
CAMDEN      31  55  31  44  26 /  00  00  10  20  10
CRESTVIEW   33  60  34  47  30 /  00  00  10  20  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 28, 3:34 PM CST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
334 PM CST THU FEB 28 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-011200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
334 PM CST THU FEB 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT THROUGH FRIDAY

A LIGHT FREEZE IS EXPECTED FRIDAY MORNING...GENERALLY ALONG AND
NORTH OF THE HIGHWAY 84 CORRIDOR.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

ANOTHER LIGHT FREEZE IS EXPECTED ALONG AND NORTH OF HIGHWAY 84
SATURDAY MORNING. A MORE SUBSTANTIAL FREEZE IS FORECAST TO IMPACT
THE ENTIRE REGION SATURDAY NIGHT INTO SUNDAY MORNING. LOWS WILL DROP
INTO THE MID TO UPPER 20S...POSING A THREAT TO ANY NEW CROP OR PLANT
GROWTH.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.